JOURNAL OF NETWORKS (JNW)
ISSN : 1796-2056
Volume : 4    Issue : 4    Date : June 2009

Model of Controlling the Hubs in P2P Networks
Yuhua Liu, Chun Yang, Kaihua Xu, and Naixue Xiong
Page(s): 236-243
Full Text:
PDF (645 KB)


Abstract
Research into the hubs in Peer-to-Peer (P2P) networks, and present a new method to avoid
generating the hubs in the networks by controlling the logical topology structure of P2P networks.
We firstly introduce the controlling ideas about hierarchizing the hubs. Then, we disclose and
interpret the controlling model, and give out the concrete method to carry it out. Finally, we validate
our controlling model via simulations and the simulation results demonstrate that our work is
effective to control the hubs in P2P networks. Thus, this model can improve the network
competence to defend against coordinated attacks, promote the network robustness, and ensure
the network would develop continually and healthily.

Index Terms
P2P network; hubs; topology control; hierarchical